Welcome to Healing Well, cinpro! Many others have expressed the same sentiment as you did in your signature. Thank you for writing it for all to see. Our membership is full of knowledgable and caring people, all experiencing Crohn's in varying degrees.
First, write down a brief outline of your experiences since the resection. Especially recount your experimentation that led you to believe that the medication was making you have diarrhea. [Could that medication have been either Pentasa or Asacol or Colazal? They can make some worse.] Make a list of symptoms you have had since your resection.
You might be curious how often this GI does colonoscopies? You could ask his recommendations for maintaining good GI health.
I'm sure others will be along with more/better suggestions than mine. I seem to have brain fog at the moment. LOL
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.